|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects and effectiveness. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
I started out with phentermine weighing at 220lbs. I was off and on it for months at a time and did it for about a year and a half. During that time I went from my 220lbs to 135lbs losing 85lbs total. After I had gotten off the phentermine the last time (I made it a point to eat smaller portioned meals than I had been prior and exercise, it's not a miracle worker... You have to make an effort).
I maintained my 135lbs and didn't gain anything back until about 2 years later. I was in a four wheeler accident and stopped going to the gym for about 4 months. I only gained back 15lbs. I'm now back on it taking the 37.5 again (1 pill a day each morning) and I've lost 6 of the pounds. I guess the point I'm trying to make about the drug is that while it does suppress your appetight, if you don't make at least some life style changes you do have a good chance of gaining it back.
Hard time breathing
Hi I been taking Phentermine. For about 3 in a half weeks I have lost 22pounds I love this pill I took it after I had my daughter n lost 55 pounds n felt fone on it n I was not on 37.5. But for the last week I have been having a hard time breathing first I thought it was my asthma so I would take a breathing treatment n then 5 mins later. I couldent breath so I made a appointment. N my dr said it os not the Phentermine Cause if it was that bad side effect would have been happing so I said okay couple days past n it was still hard for me to breath (now mind u it happins like 2 a day n it comes out of no where n it last for like 2 mins) but I call my friend n she is a LPN. I had her come over n take my oxygen n it was 98 so I was like wat the heck I'm breathing fine but it don't feel like it I did some research n phentermine makes u have panic/angziety (ohh n when she took my okygen my finger nails where a lil purpleish) So does it sound like I need a lower dose or wat plz help me cuss i hate the feeling of not being able to breath.
AskDocWeb: Generally speaking, any feelings of anxiety may be increased by taking a stimulant and Phentermine is a stimulant. If anxiety is increased enough it can turn into a panic attack. This is one of the reasons why you are supposed to avoid taking other stimulants such as coffee, cola, or tea that contains caffeine while on Phentermine.
While reducing the dosage usually reduces the side effects, that is something which needs to be discussed with your doctor. Difficulty breathing has multiple possible causes and if it is not caused by the Phentermine reducing dosage may have no effect.
Read more feedback from users.
Report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - 17 - 18 - 19 - 20 - 21 - 22 - 23 - 24 - 25 - 26 - 27 - 28 - 29 - 30 - 31 - 32 - 33 - 34 - 35 - 36 - 37 - 38 - 39 - 40 - 41 - 42 - 43 - 44 - 45 - 46 - 47 - 48 - 49 - 50 - 51 - 52 - 53 - 54 - 55 - 56 - 57 - 58 - 59 - 60 - 61 - 62 - 63 - 64 - 65 - 66 - 67 - 68 - 69 - 70 - 71 - 72 - 73 - 74 - 75 - 76 - 77 - 78 - 79 - 80 - 81 - 82 - 83 - 84 - 85 - 86 - 87 - 88 - 89 - 90 - 91 - 92 - 93 - 94 - 95 - 96 - 97 - 98 - 99 - 100 - 101 - 102 - 103 - 104 - 105 - 106 - 107 - 108 - 109 - 110 - 111 - 112 - 113 - 114 - 115 - 116 - 117 - 118 - Page 119 - 120 - 121 - 122 - 123 - 124 - 125 - 126 - 127 - 128 - 129 - 130 - 131 - 132 - 133 - 134 - 135 - 136 - 137 - Last Page 138
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2014 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.